Jan Kučera

Articles in Scholarly Journals [Incomplete List]

  1. Sequential completeness of inductive limits
    International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 6, pp. 419–421, 2000
  2. Regularity of conservative inductive limits
    International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 4, pp. 705–707, 1999
  3. Quasi-incomplete regular LB-space
    International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 4, pp. 675–678, 1993
  4. Note on quasi-bounded sets
    International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 2, pp. 413–414, 1991
  5. Ultraregular inductive limits
    International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 1, pp. 51–54, 1990
  6. Quasi-bounded sets
    International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 3, pp. 607–610, 1990
  7. Example of a sequentially incomplete regular inductive limit of Banach spaces
    International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 4, pp. 817–819, 1990
  8. Completeness of regular inductive limits
    International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 3, pp. 425–428, 1989
  9. A note on the spaces θM and θ′M
    International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 4, pp. 823–824, 1988
  10. Fast complete locally convex linear topological spaces
    International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 791–796, 1986
  11. The spaces OM and OC are ultrabornological a new proof
    International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 4, pp. 813–816, 1985
  12. Bounded sets in fast complete inductive limits
    International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 3, pp. 615–617, 1984
  13. Dual characterization of the Dieudonne-Schwartz theorem on bounded sets
    International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 1, pp. 189–192, 1983
  14. Continuity of multiplication of distributors
    International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 4, pp. 819–822, 1981